# SDR ASOA2013030403094

- Difficulty date: February 11, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N922EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7822
- Aircraft time: 21,486 hours, 20,504 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Drag Angle
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT DRAG ANGLE CRACKED.  COMPLIED WITH EC/TC REO 601R-52-11-5/3.
